# SDR ASAA2015081312879

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 34,559 hours, 10,493 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP.  ACFT GROUNDED. RESET SAT COMM PROMPT VIA QRH PROCEDURE.  SAT COMM PROMPT HAS BEEN RE-ESTABLISHED.
